# SDR ASOA201000717

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 28,848 hours, 25,556 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Pivot
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SERVICE DOOR IS HARD TO OPEN.   R & R DAMAGED PIVOT ROD AND OPS CHECKED IAW AMM 52-42-02, OPS NORMAL. (CLOSED)
